# SDR 99FDEA00350

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- System (JASC): 2612 · Fire Detection
- Part: Fire Control
- Part number: 273902
- Condition: Inop
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DESCENT INTO LCK, NR 2 LOOP A LIGHT CAME ON WITH FIRE LIGHT IN FUEL SHUTOFF LEVER.  THEN BOTH LOOP LIGHTS CAME ON WITH ECAM WARN.  JUST ABOUT TO SHUT DOWN ENG, IT STOPPED.  REMOVED AND REPLACED NR 2 ENGINE FIRE CONTROL COMPUTER PER MOCC & MM 26-12.  RAN ENGINE, OPS CHECK NORMAL.
